# SDR CALA2012021300094

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N25705
- Make and model: Boeing 737724
- Aircraft serial: 28766
- Aircraft time: 45,846 hours, 15,417 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11332
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REF EA5319-04716 REV C CRACK FOUND FRAME 787 R MI D FREQ AND HIGH FREQ I/B FASTENER NOT INTO RADIUS.  REPAIRED STA 787 FRAME BETWEEN STR 8 AND STR 9 REF EA 5310-04716 REV C REF FORM 44.0008 FOR WORK DETAILS.
